EconPapers    
Economics at your fingertips  
 

On a problem of lower limit in the study of nonresonance

A. Anane and O. Chakrone

Abstract and Applied Analysis, 1997, vol. 2, 1-11

Abstract:

We prove the solvability of the Dirichlet problem { − Δ p u = f ( u ) + h in Ω , u = 0 on ∂ Ω for every given h , under a condition involving only the asymptotic behaviour of the potential F of f with respect to the first eigenvalue of the p -Laplacian Δ p . More general operators are also considered.

Date: 1997
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2/793549.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2/793549.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:793549

DOI: 10.1155/S1085337597000365

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:793549